# SDR AALA972487

- Difficulty date: December 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39364
- Make and model: Boeing 767323
- Aircraft serial: 24045
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Elect Unit
- Part number: 849704
- Condition: Defective
- Location: Nlg
- Component: Eldec
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW - FLT 0901 - AFTER RAISING LANDING GEAR, THE RIGHT HALF OF NOSE LANDING GEAR GREEN LIGHT REMAINED ILLUMINATED.  CYCLED GEAR WITH NO SUCCESS.  AIRCRAFT RETURNED DFW AND LANDED WITHOUT INCIDENT.  REPLACED PROXIMITY SWITCH ELECTRONIC UNIT, ACCOMPLISHED GEAR SWING, AND SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
